# SDR SWIA202162835

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CO- PILOT INB SEAT RAIL HAS MULTIPLE CHAFE/WEAR MARK ALONG LENGTH OF RAIL ( ALUMINUM SECTION )   (C-CHECK RO 11-24-21)   CHAFE/WEAR FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-11-49-101-001-A01. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK FOR CO-PILOT INBOARD SIDE REF CRJ-700 SRM 51-42-21-001-001-A01, USED CALIBRATED TORQUE WRENCH TUC8613 CAL DUE DATE: 31-OCT-22. SEE CONTINUATION FOR DETAILS
